# SDR SWAA2024070205703

- Difficulty date: June 25, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 45,125 hours, 27,398 cycles
- System (JASC): 2565 · Escape Slide
- Part: Shroud
- Condition: Out Of Adjust
- Location: Aft Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE SHROUD LOWER ATTACH POINT NOT PROPERLY ENGAGED ON BOTTOM SUPPORT BRACKET ON DOOR.<[01] REMOVED AND REINSTALLED AED ESCAPE SLIDE TO ELIMINATE NOTED CONDITION ON TC: TTG8Q00U7FJS;[02] VERIFIED CORRECTIVE ACTION 1.
